Possible that I'm increasing my dose too quickly?
After finally making my way slowly up to 1 drop of 5% Lugol's per day (during which I felt GREAT the entire time), I'm now increasing my dose by 1/4 drop per week. Since I've started doing that (almost 2 weeks ago), my mood has been all over the place. I feel like I've been on an emotional roller coaster! There have been a few other factors, but I don't think that those things really would have had that much of an impact on the stable contentment that I've been enjoying since I started my slow iodine titration.
I find myself crying easily, being irrationally emotionally, feeling lonely and depressed. I did have one really good day this week, that I felt back to normal, and (possibly coincidentally?) it was after forgetting to take my iodine the day before. I'm not experiencing any of the other detox symptoms that I had before when I was taking too much too soon, such as broderma and bloat (but I was taking a LOT more iodine than I am now).
Is it really possible that increasing by 1.5 mgs a week could be too much? I want the happy, content stability that I had before, but I also want to get to a high enough dose of iodine to help with the issues that I'm working on, particularly candida. From what I've read, it takes doses in the 100 - 150 mg range to eradicate it. At the rate I'm going now, it will take me another 7 months just to get to 50 mgs!
I'm wondering if there is anything that I can do to help with the detox (which I assume is what's causing this mood disturbance). Though it hasn't helped me in the past, I will start taking salt in the mornings again. I'm thinking of picking up some milk thistle. And I am taking all of the other required supplements.
This is frustrating!! :mad: